# SDR UALA2011080103974

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 57,123 hours, 21,410 cycles
- Engine: Iae V2527A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/C WILL NOT MAINTAIN PITCH DURING IDLE DESCENT WITHOUT FWD STICK PRESSURE.  NO AUTO PILOT OR ANY FLT CONTROL MSG NO PFR FAULTS REPORT, A-PILOT AUTO LAND AND FMGC ELACS AND SECS CHECK NO FAULTS, INSP THS SYSTEM.
